Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fixed points of nonexpansive condensing multivalued mappings on metric spaces


Author: Ch’i Lin Yen
Journal: Proc. Amer. Math. Soc. 84 (1982), 415-419
MSC: Primary 54H25; Secondary 54C60
MathSciNet review: 640244
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider the existence of fixed points of nonexpansive condensing multi-valued mappings from a certain kind of metric space into itself; the spaces, here, are neither linear nor compact. Our result generalizes a theorem of Dotson and also a theorem of Bose and Mukherjee in some respect.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 54C60

Retrieve articles in all journals with MSC: 54H25, 54C60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0640244-6
PII: S 0002-9939(1982)0640244-6
Article copyright: © Copyright 1982 American Mathematical Society